# SDR 0022

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- Aircraft time: 11,455 hours, 12,649 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS252534
- Condition: Cracked
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND USING NORMAL PROCEDURES.  LANDING GEAR WAS EXTENDED MANUALLY AND LANDING WAS PERFORMED NORMALLY.  AC HAD BEEN IN AND OUT OF COLD AND SNOW ON ITS PREVIOUS FLIGHTS.  AC WAS JACKED IN HANGAR AND GEAR WORKED NORMAL.  GEAR WAS CYCLED SEVERAL TIMES.  SWITCH WHICH DISABLES ELECTRIC MOTOR DURING AN EMERGENCY GEAR EXTENSION WAS FOUND CRACKED AND COMING APART.  SUSPECT IT MIGHT HAVE CREATED AN INTERMITTENT CONNECTION.  SWITCH WAS REPLACED AS A PRECAUTION.  OTHER ITEMS INSPECTED WAS GEAR RIGGING, LANDING GEAR CONTROL RELAYS, AND GENERAL WIRING.  NO OTHER ABNORMAL CONDITIONS WERE FOUND.  GEAR WAS CYCLED A MINIMUM OF 20 TIMES IN THE HANGAR AND WORKED NORMAL EVERY TIME.
